# SDR AALA202406032910

- Difficulty date: May 17, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 35,350 hours, 15,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A85407
- Condition: Corroded
- Location: Bs 957-977 Lbl52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L2 DOOR SILL INNER CHORD FROM STA 957 TO STA 977, LBL 52. REPLACED INNER CHORD PER AARD 51-00-05-1.
